... Any other drug that does not have that side effect?
Lyrica gave me ugly cankles!!! Try Neurontin, you may have better luck with it.
I have peripheral neuropathy, too - not diabetic though. I am on
Cymbalta and it and Lyrica are just 2 different forms of the same drug.
I have feet, ankles, and legs that would make an elephant look
slim. It sometimes gets so bad my legs "weep", they just ooze
fluid. The doc says just don't let them get infected. I am tapering
the Cymbalta down to get off of it, and the swelling is going down
too. And I am diuresing off seems like gallons of fluid. I have lost
over 10 pounds of just fluid. So if your doc suggests trying
Cymbalta instead of the Lyrica, you will probably have the same
results - swollen legs, etc. I hope you find something that is more
effective for your neuropathy. I sure know it is not any fun.
I use Neurontin in the generic form, gabapentin, and it is helpful in treating the pain of my trigeminal neuropathy (facial pain). I have no side effects at all from this drug. Best of luck to you.
Have just been diagnosed with peripheral neuropathy and prescribed neurontin. Got up to 900 mg per day and started swelling badly. Weaned myself back to 300 mg per day but can only take at night as it makes me drowsy and unable to do my demanding job. Also have spinal stenosis. Hoping doctor will do another set of injections which may help with leg pain. It really is unbearable at times. Anyone been put on disability due to PN?
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jun 2018 • 7 answers
Updated 19 Jun 2018 • 4 answers
Updated 18 May 2013 • 2 answers
Updated 5 Sep 2017 • 3 answers
Updated 5 Sep 2017 • 2 answers